# SDR Y2PA20160304006

- Difficulty date: March 4, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N831US
- Make and model: Doug DC-9-83
- Aircraft serial: 49791
- Aircraft time: 53,114 hours, 30,258 cycles
- System (JASC): 5240 · Service Doors
- Part: Cusp Web
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK FOUND THE LOWER CUSP OF THE R1 DOOR HAD MINOR CORROSION NEAR THE FORWARD EDGE AT FLOOR LEVEL THAT WAS BLENDED TO REMOVE CORROSION.  A REPAIR WAS DONE IAW J2 ENGINEERING, INC. DOCUMENT J2R-0023, 
REV IR DATED 22 FEB 2016, FAA APPROVAL.
